# SDR TWRA9705

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist Bottle
- Part number: 80330034
- Condition: Malfunction
- Location: 4l Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE DEPLOYMENT TEST, 4L DOOR EMERGENCY POWER ASSIST BOTTLE DID NOT ACTUATE.  BOTTLE PRESSURE REMAINED 3,000 POUNDS.  SUBSEQUENT INSPECTION FOUND 2 INCH LONG SCREW BETWEEN BOTTLE PLUNGER AND TRIGGER USED AS SAFETY DEVICE.  REMOVED AND REPLACED POWER ASSIST BOTTLE PER MM 52-11-06.  ALL MAIN CABIN DOORS POWER ASSIST BOTTLES INSPECTED FOR SAFETY PINS INSTALLED.  NO DISCREPANCIES NOTED.  (X)
